# SDR UALA2011031101182

- Difficulty date: March 11, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 42,633 hours, 11,266 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78941
- Condition: Missing
- Location: Seat 1 H
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F-C PAX SEAT 1H ARMREST AISLE SIDE FWD EMERGENCY LIGHT ASSY MISSING.  REPLACED PAX SEAT ARMREST AISLE SIDE FWD EMERGENCY LIGHT ASSY AND OPS CHECKED GOOD.
